Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 3, Pages 323-330
Mixed problem with boundary integral conditions for a certain parabolic equation
Institut National d'Enseignement, Supérieur de Mécanique, Oum El Bouaghi, Algeria
Received 1 October 1994; Revised 1 December 1995
Copyright © 1996 Abdelfatah Bouziani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The present article is devoted to a proof of the existence and uniqueness of a
solution of a mixed problem with boundary integral conditions for a certain parabolic equation. The proof is based on an energy inequality and on the fact that
the range of the operator generated by the problem is dense.